# SDR UIEA2012071200317

- Difficulty date: June 26, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 34,321 hours, 5,006 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R5 DOOR AFT EMERGENCY SILL LIGHT INOPERATIVE.  RELAMPED EMERGENCY LIGHT IAW MM 33-51-05, OPS CHECKED NORMAL.
